posted on Dec, 2 2012 @ 03:16 AM
Originally posted by JibbyJedi
I'll wait to here what "medications" he was on before forming a hypothesis.
I do know a lot of NFL players are on Adderall, and God knows what else. They have a substance exemption for medications like Adderall, though it may
inadvertently enhance their performance.
I use to take that stuff, it's no joke.
I remember strange & foreign thoughts entering my mind at different times, thoughts that weren't my own, which is why I called them foreign. I've
heard similar statements from others on specific medications.
I'm pretty sure I've figured out what's going on with meds & peoples' abnormal behaviors, but I'll let you guys put those pieces together and
figure it out on your own, if you haven't already.
edit on 2-12-2012 by JibbyJedi because: (no reason given)
That's what I was wondering about, the medication, if any.
Now a days every other commercial on TV is pushing one kind of drug or another.
And the pharmaceutical companies don't put them on a 10- 15 year trial test like before, now it's like 24 weeks or so.
Then after they've made billions of dollars off a "bad drug" years later, then the FDA might recall it.
Many side effects do alter their way of thinking. Or act as a depressant.
Plus when they mix it with alcohol, there is no telling what else it does to them.
Spooky to say the least....
On a side note, between my husband's medicine for his heart and now his sugar medication which has caused him to retain fluid so now he's on lasix,
I have noticed a difference in his thought process plus his mood swings. Some times he doesn't register simple questions as quick, looks confused.
Also a key word can send him into a tizzy.
Luckily, I've researched all his medicines and know most of the side effects and keep up with any FDA warnings.
That being said, when he goes off into a tangent, I just blow it off. Because I know it's the medicine causing it.
All I can do is be here for him and over look the odd behavior.